# SDR SWI2025F01457

- Difficulty date: September 29, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N124SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000439
- Aircraft time: 27,855 hours, 16,310 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE FLOOR STRUCTURE SEAT TRACK, RIGHT UPPER SURFACE HAS CORROSION ON UPPER SURFACE AT FR 16.  REPAIRED FORWARD FUSELAGE FLOOR STRUCTURE SEAT TRACK, RIGHT UPPER SURFACE AT FR 16. BY REMOVING DAMAGE AND INSTALLING A FABRICATED FILLER PLUG/DOUBLER REF. EMB SRM 53-10-10/REPAIR 01P. REPAIR PARTS TOTAL WEIGHT 201 GRAMS. WEIGHT OF REPAIR DOES NOT EFFECT AIRCRAFT WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED.
